# SDR SWAA2024090314315

- Difficulty date: July 18, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK BTW BS 597 TO BS 616 RH SIDE AT PASSENGER CABIN (1EA) 2024-454139<[01] REPLACED POWER SUPPLY BATTERY PACK BTW BS 597 TO BS 616 RH SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED POWER SUPPLY BATTERY PACK BTW BS 597 TO BS 616 RH SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805; TEST IS OK. SEE INDIVIDUAL SIGN-OFF BELOW.
